# SDR R61A20100558

- Difficulty date: December 5, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 16,588 hours, 11,599 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT RAINBOW LIGHTS FOR THE AFT LAV SMOKE LIGHT WERE INOP.  MX TROUBLESHOT AND REPORTED THE AFT AREA CALL SIGN WAS AT FAULT, R & R THE AFT F/A CALL, F/A PANEL IAW AMM, AND OPS CHECK GOOD.
